Spotting between periods while on the pill

Common Questions and Answers about Spotting between periods while on the pill

period

Avatar n tn but you can still spot and bleed sometimes while on the pill. even if you have been on the pill for a year. it happens. it doesnt usually mean anythings wrong.
Avatar n tn While i was in college (the first time, lol) i had that problem, was not sexually active, was on the pill (to regulate periods) and was spotting. The gyno put me on a stronger pill (made me nauseated for a while) but it worked. Hope this helps.
Avatar n tn I am 23 years old and since the middle of January I have been experiencing irregular spotting between my periods. I am on birth control pills which I take every day at the same time. My spotting ranges from barely noticable when i wipe to period like. I only have the slighted bit of cramping with it, and about a week ago I noticed that when I used a tampon only one side is saturated with blood.
Avatar n tn I started pink spottingVaginal bleeding between periods 4 days before I started the placebo pills. The pink spottingVaginal bleeding between periods got darker as the day went on like I was actually going to start my period then it just stopped, same thing happened the next day.
Avatar f tn That's how mine was at times, though I feel it was unrelated as I would still have a period on the days I was not with my boyfriend, just it would vary between spotting and being heavy depending on the day.
Avatar f tn Now, this all isnt enough blood to fill a tampon or pad. I have never had any spotting while on the birth control until now. My bf and I do have unprotected sex and he ejaculates inside me every time, whish is about once or twice a week. I have been stressed with school and everything else. I dont really know what to do. Could i be pregnant? Could there be something wrong with me? Or is this normal?
Avatar n tn Hello, There are many causes of spotting on the pills. The common causes are missing any pill, taking antibiotics while on pills or if you do not take your pills at a regular time each day.STIs, PID, cervical polyps and fibroids are other causes of spotting in between periods. For exact cause and treatment it is suggested to consult a gynecologist. Treatment will depend on the underlying cause. Best luck and regards!
Avatar f tn Nausea, bloating, headache, changes in appetite, weight gain, tiredness, swelling, acne, hot flashes, breast tenderness, or irritation/pain at the injection site may occur. Vaginal bleeding between periods (spotting) or missed/irregular periods may occur, especially during the first few months of use. If any of these effects persist or worsen, tell your doctor or pharmacist promptly. Your periods may stop completely after you have been receiving this medication for about a year.
Avatar n tn I have just found out i am 7 weeks pregnant and have also been on the pill for 5/6 years I stopped taking the pill on the day i found out i was expecting and had no bleeding at all.
Avatar f tn I am on my AF again but I just had gotten off of my AF only 2 weeks ago. It is between light flow and spotting. I just stopped my pill a week ago. But what makes no sense to me is I just got off my AF 2 weeks ago. Is this because I stopped taking my pills??
Avatar f tn Not to provide you with additional worries, but some women are just not protected well enough on the pill. When my best friend was 21 and then 27, she got pregnant both times while on the pill. She is adamant that she never missed any pills, and that she conceived both of her daughters while on the pill. It does happen, and is more common than people think. Birth control doesn't necessarily fail, but when used incorrectly, the protection fails.
Avatar n tn I WUZ SUPPOSE TO HAVE MI PERIOD ON THE THIRTEENTH BUT I STARTED SPOTTING ON THE 9TH... I'VE BEEN SPOTTING OFF AND ON NOW FOR 31/2 DAYS .
Avatar n tn You do not ovulate while on the pill...that is the whole point. However, I was one of the ones who conceived while on the pill. Maybe I should restate---if working correctly, and if it is the right pill for you, you don't ovulate while on the pill. But, yes, it can and has happened.
796506 tn?1370191905 Like said above, the only non-hormonal BC is the Paragard IUD. The only drawback of it is you might get heavier, more painful periods. I hope you get your cycles worked out soon Nickie!
Avatar f tn I had previously been on LoEstrin and while on it before I had no problems with it, no spotting, cramping and extremely light periods. On June 10th I had unprotected sex. Within the next few weeks, especially last week, I began to feel extremely nauseous during the day, I was tired, moody, I was having mild cramps/back (almost on my side) aches, and was constantly urinating, and then around June 23rd I began having a dark brown/red bleeding.
Avatar n tn Yes, you can get pregnant while spotting, the spotting is old blood and you can ovulate even if you have some brown discharge. Good Luck!
Avatar m tn It's also possible to have breakthrough bleeding (bleeding in between periods) while on the pill. The only way to know for sure is take a pregnancy test.
Avatar f tn I started bleeding on the second of this month and ended on the seventh or eigth i ovulated and thought hey the mucus seemed really fertile about four to five days after ovulation (thirteen days after period ended) i started to bleed again. didn't seem normal either.....was a lil bloody mucus and almost like light colored blood and it lasted days.......is there something wrong with my body....does it make it more unlikely for us to conceive?
Avatar f tn Had small brown spotting during 23,24 day while on pill (tough that was withdrawal bleed). Period (or real withdrawal bleed) came 17 days after last active tablet. My question is, which of those was withdrawal bleed and what is the chance to get pregnant if I had unprotected intercourse during bleed in day 17,20 after last active tablet? Can I treat last bleed as first day of new cycle with real menstruation?
Avatar n tn I have been using this BCP with no problem until recently. Several months ago, I started to have vaginal bleeding/spotting on my third week of the pill pack. This bleeding was accompanied by slight cramping. This month, I started bleeding on the day I took my last pill in the 21-day cycle. It was a reddish-brown color and accompanied by bloating and cramping. I have been bleeding for the past four days, and the color varies from brown to bright red.
Avatar f tn days 5 to 11 says is fertile and the ovulation date was the 11...I had sex on the 10 and took the plan b pill 11...when should I get my period if I took the pill???
117065 tn?1280878007 But, I did conceive my DD accidently while on the pill and taking st john's wort. I didn't know of the decreased effectiveness. I was 10 weeks pg when I found out about her (skipped periods) and she came out perfect. Have you BBT? Or taken OPK's? Please post to let us know if the dr's do anything for you. I'm very interested in why this happens. I appologize about making this so long. Didn't mean to.
Avatar f tn I'm 21 i had sex on the 2nd day of my periods i asked my bf to get me the pill but he said i dont need it he says i won't get pregnant because im bleeding,im worried today is my 5th day of periods and the blood flow is more like spotting can i still have ecp to not get pregnant please help me
2020005 tn?1476662562 I also conceived Keenan while on the pill. Depo - I bled for 2 of the 3 months in between the shots. Condoms - I HATE them and I conceived Jake while using condoms IUD (Mirena) - used it for 2 years and never had an issue. No mood swings, no weight gain, no period, just spotting every few months and most importantly no pregnancies. I also love that it is good for 5 years. I have my prescription for mirena so my dr can put it in at my next appointment.
2030686 tn?1351692148 I took the depo provera shot about 2 months ago and I have not had a period since. I was told I would probably have spotting in between periods, but not that I wouldn't have periods at all. I'm freaking out a little because every time I've gotten pregnant, I was on birth control. I have taken a test but it came back negative. I'm only on bc because of a medicine I have to take. It's not safe to get pregnant on it and the dr insisted I be on bc or I can't take the meds.
Avatar n tn i got PG on the pill after 6 yrs becuz i didn't recognize the change in my cycle while on it. spotting prior to your period is good...if there are many days between the onset of spotting and flow there might be some concern....any bleeding before stopping your pills is not good. i was told it was normal and got PG and found out i was immune to me pill.
Avatar n tn This is the first time while on the pill that I've had spotting in between periods. On that note, I am sexually active with my boyfriend. I was wondering what exactly the spotting means-- if it is occurring because I was late with one pill or if there might be any other reasons?
Avatar n tn Well, I was on the pill 7 years switching between of them 5 times since the operation because I also switched the country 2 times. The PM was there but I didn’t know. In December 2005 I moved to UK with my husband and this means that I switched again to another pill. Well, in February 2006, after having a Laparoscopy and a discussion with the Gynaecologist I went for DEPO.
Avatar f tn It's impossible to know exactly what is going on with you on the internet hon. With the pill and switches made, many women will have bleeding. It's not from ovulation (as the pill stops you from ovulating, right?